Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A new connection between r-Whitney numbers and Bernoulli polynomials

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: M. Merca

Editorial: Integral Transforms and Special Functions, 25(12), p.937-942, 2014.

Rezumat:

The r-Whitney numbers of both kinds are specializations of complete and elementary symmetric functions. In this paper, we use this fact to express a finite discrete convolution involving r-Whitney numbers of both kinds in terms of Bernoulli polynomials.

Cuvinte cheie: r-Whitney numbers, Bernoulli polynomials, convolution

URL: http://www.tandfonline.com/doi/abs/10.1080/10652469.2014.940580#.VNjoAxv9mP9